# SDR DALA2024030402958

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 90,108 hours, 17,159 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Arced
- Location: Cockpit Rt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1808 CAPT FWD WINDOW ARCING ON LOWER RIGHT FRAME. RAN QRH SHUT OFF POWER TO WINDOW. CORRECTIVE ACTION: INSTALLED WINDOWS, CAPT FWD PER B767-400 AMM 56-11. (5727400)
